Exercise & Health

Weight Gain as a Side Effect of ADHD Medications: How You Can Lose it!

What to do when meds cause weight gain.

Medications can lead to overeating junk food, like potato chips, lack of exercise, and of course, weight gain
Medications can lead to overeating junk food, like potato chips, lack of exercise, and of course, weight gain

Consult your physician about your child’s medication options, and weigh them thoroughly before changing treatment plans.

Be aware of what your child is eating. A medication may cause increased appetite in children, so have nutritious foods on hand.

Watch those eating habits. Don’t use food as a reward, and have your child practice mindful eating by dining at a table, not in front of a TV.

Encourage physical activity. Establish a creative and varied exercise routine to release pent-up energy, burn calories, and improve mood.

Leave a Reply